# SDR SWAA2019041131582

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,142 hours, 24,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE INADVERTENTLY FELL OUT OF CASE, DID NOT DEPLOY, STILL OPERATIONAL.   REPACKED SLIDE PER MT.
